# SDR SIMA20230217001

- Difficulty date: February 17, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N299JJ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000847
- Aircraft time: 5,825 hours, 3,768 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: L
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FWD AND AFT OF AFT JACKING POINT HAS CREASE / WAVY SKIN ALONG FRAMES 92 AND FR 93 BETWEEN STR 29 L AND 29R (MAJOR REPAIR)-C/A-REPAIRED IAW ERS # ERS-EJ-53MR-4722
